# SDR DALA2022110907249

- Difficulty date: November 6, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,508 hours, 38,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 655 2L AND SEATS 6,7,8 EMERGENCY LIGHTING INOP. CORRECTIVE ACTION: REPLACED M733 BATTERY CHARGER AND BATTERY PACK PER B757 AMM 33- 51 - OPERATION NOW NORMAL. (9569822)
